# SDR HEEA114254

- Difficulty date: February 26, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 252 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 6480
- Condition: Failed
- Location: Nr 1
- Part time: 252 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE NR 1 GENERATOR FAILED.  PERFORMED EMERGENCY PROCEDURES AND RETURNED TO MCY.  MAINTENANCE FOUND NR 1 STARTER GEN DRIVESHAFT SHEARED.
